MathSciNet Relay Station
MathSciNet bibliographic data
MR170628 (30 #866) 81.46
Robinson, D. W. On a soluble model of relativistic field theory. Phys. Lett. 9 1964 189–190.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement